Menu:

Address:
Mathematisches Institut,
JLU Gießen,
Arndtstraße 2,
35392 Gießen

Office: 102

Research

My main research areas are

Preprints

  1. Realization of GKM Fibrations and new examples of Hamiltonian non-Kähler actions, with Oliver Goertsches and Leopold Zoller (arXiv)

Publications

  1. GKM manifolds are not rigid,
    (with Oliver Goertsches and Leopold Zoller) to appear in Algebraic & Geometric Toplogy (arXiv)
  2. A counting invariant for maps into spheres and for zero loci of sections of vector bundles,
    Abh. Math. Semin. Univ. Hambg., (arXiv)
  3. GKM theory and Hamiltonian non-Kähler actions in dimension 6,
    (with Oliver Goertsches, Leopold Otto Zoller) Adv. Math. 368 (2020), 107141, 17 pp., (arXiv),
  4. Vector bundles and cohomotopies of spin 5-manifolds, Homology Homotopy Appl. 23 (2020), (arXiv),
  5. Symplectic and Kähler structures on biquotients,
    (with Oliver Goertsches, Leopold Otto Zoller) J. Symplectic Geom. 18 (2020), no. 3, 791-813, (arXiv),
  6. Almost complex structures on connected sums of complex projective spaces,
    (with Oliver Goertsches) Ann. K-Theory 4 (2019), no. 1, 139-149 (arXiv)
  7. The Hopf problem on the (non)-existence of complex structures on S^6,
    (with Ilka Agricola, Giovanni Bazzoni, Oliver Goertsches, Sönke Rollenske) Differential Geom. Appl. 57 (2018), 1-9 (arXiv)
  8. Almost complex structures on spheres,
    (with Maurizio Parton) Differential Geom. Appl. 57 (2018), 10-22 (arXiv)
  9. A note on the topology of irreducible SO(3)-manifolds,
    Topology Appl. 239 (2018), 81-91. (arXiv)
  10. A classification of isometry groups of homogeneous 3-manifolds,
    (with Frank Loose) Math. Nachr. 289, No. 13, 1648-1664 (pdf)

Theses

  1. Three-dimensional homogeneous spaces and their application in general relativity, Dissertation, Eberhardt-Karls-Universität Tübingen, 2013
  2. Perelmans Monotonieformel für das reduzierte Volumen, Diplomarbeit, Eberhardt-Karls-Universität Tübingen, 2008

Other

  1. Bianchi's classification of 3-dimensional Lie algebras revisited,
    (with Manuel Glas, Achim Krause, Frank Loose) (arXiv). We revisited the original proof of L. Bianchi on the classification of 3-dimensional lie algebras in modern mathematical language.